I take 120 mg of cymbalta daily for depression and anxiety.How long does it take for the adderall to start working and will I notice a difference?
I am a 44 year old woman and was just put on 10 milligrams of adderall daily?
- 7 Dec 2012 by krazybroad1207
- 8 Dec 2012
- attention-deficit hyperactivity disorder (adhd), generalized anxiety disorder
Added 7 Dec 2012:
Thanks for answering my question.I am not sure what adderall is supposed to do for me.I took it a n hour ago and I don't notice any difference.
Added 7 Dec 2012:
Its actually amphetamine salt if that makes a difference.
Hi-From what I understand and have read the adderall is fast acting and starts to feel the effect in one hour, over a period of time your body will develop more tolerance to it and it could take a few hours before you notice the effects. Please be careful. If you read up on your medication is states that you should not be taking Cymbalta with this medication. It is listed under major side effects. I would contact your doctor tomorrow and your pharmacy tonight or tomorrow. It is always wise to use the same pharmacy, they would hopefully catch this while filling it and contact the doctor. I have found in my years that the pharmacists know far more about the medications, reactions, and all questions including half lifes if your having a bad time with the medicine. All things that a lot of doctor do not know. Please contact your doctor. It states everywhere to not take these medications together, you must be off the Cymbalta for two weeks before starting this new medication. I know they are for different concerns but do not mix well. Best to you!
Hello krazybroad, I am not at all clear on why you would be put on a drug like Aderall,when you have depression and anxiety.Aderall is more of a stimulant and it is a common drug for those with things like ADD or ADHD. It helps them to focus,and I can only assume that perhaps you were have concentration issues? Still with the depression and anxiety,it seems to me that you should not be on Aderall. DO you see a GP or a Psychiatrist for your disorders? If it's a GP then I would definitely talk to them about these conflicting medications. Antidepressants are nothing to play around with,as they can DO exactly what they are supposed to help.
If you don't already,see a Pdoc if at all possible!!! They know their drugs and they know these disorders far better than a GP.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 2 answers
Posted 16 Jul 2011 • 5 answers
Posted 2 Mar 2012 • 4 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 7 Aug 2016 • 0 answers